Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I know this topic came up before but I'm not sure what I should do about this. I've been on retin-a micro for 4 months and it's been absolutely perfect for me except for the fact that my face is unbelievably oily...even right after I wash it. I try to avoid washing it more than twice a day because I know that'll make it produce more but I can't go walking around looking like a grease pit. I used up more than 5 oil blotting sheets in one day! The only thing I could think of that's causing this is I did a mild microdermabrasion a few days ago and used a little bp..could that be causing all the oil production? When will this stop? I'm too afraid to switch to another product because i'm perfectly clear right now and don't want to go through another initial breakout.

Share this post


Link to post
Share on other sites

My GP prescribed me differin (very very very similar form of retin-a) she said the basic idea of the topical drug is to dry out the skin. I thought she was crazy when she said it, but she said to avoid bs facewashes from the store and stick with plain old soap to help the drying process.

I reluctently did it, washed with the soap and saw amazing results, and as soon as I stopped, I broke out, so give it a go, nothing to lose I guess.

Share this post


Link to post
Share on other sites

Thats just something you hafta put up with - retin-a micro removes the epidermis which makes oily skin much more obvious.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×